Hey thanks for the note.
So far things are going alright.
I had a few bad side effects for a few days: oily skin, dizziness, stining eyes, itchiness, dandruff, dry hair, losing hair, and bright urine to name a few.
Due to this I started taking less pills a day(my own self-RX, yeah I know I shouldn't do this. I've never been great at following MD's orders)
But it all seems to have stopped.
My skin actually seems to be more clear and some hyperpigmented spots appear to have lightened.
I haven't had any zits at all, even though I'm putting on sunscreen and lotions(both of which used to cause bad break-outs before)
Around my mouth is a little dry, but I have Chap-stick and vaseline pretty much everywhere, so it's not a huge deal.
I'm nervous about a big breakout on the horizon, but right now it's going well.
I'm not sure what day I'm on exactly(especially since I'm not longer taking the correct dosage) but I think I've taken around 50 pills.